MathSciNet Relay Station
MathSciNet bibliographic data
MR797067 32L20 (32F30)
Vo Van Tan Correction to: "Vanishing theorems and Kählerity for strongly pseudoconvex manifolds'' [Trans. Amer. Math. Soc. 261 (1980), no. 1, 297–302; MR0576877]. Trans. Amer. Math. Soc. 291 (1985), no. 1, 379–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement